# SDR 9JLA2021120731804

- Difficulty date: November 17, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,720 hours, 2,474 cycles
- Engine: Pwc PW308A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT ENGINE EXPERIENCED COMPRESSOR STALL DURING TAKEOFF POWER. THIS CONDITION WAS ALLOWED PER MEL AND OPERATIONS WERE CONTINUED WITH NO RESTRICTIONS. THE MAINTENANCE VENDOR DETERMINED THE FAULT WAS INTERNAL WITH THE ENGINE REQUIRING THE ENGINE TO BE REMOVED FROM THE AIRCRAFT FOR REPAIRS. REPAIRS TO ENGINE ARE IN PROCESS AT THE TIME OF THIS REPORT
